# SDR SWAA2022021611954

- Difficulty date: May 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H WING TRAILING EDGE PANEL 661BB HAS MANY CRACKED ATTACH FASTENER HOLES (MARKED) / REPAIRED R/H WING TRAILING EDGE PANEL 661BB CRACKED FASTENER HOLES I.A.W 737 SRM 57-51-01-2R-1 PARA 1;4D TABLE 202; 250Ï¿½F CURE PER 737 SRM 51-70-05-REPAIR 6
